71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

itchy rash

4 REPLIES 4
geordiex
Member

Re: Denusomab itchy rash

Has no one at all had an itchy rash with denusomab ? xxx

2catlady
Member

Re: itchy rash

I get mine in my tummy,apparently it's pain free. I must agree I don't feel a thing.yes,antihistamines or a cortisone cream should help .I use the cream on ring finger as can't wear rings anymore as gets so itchy while on cap. Hope it settles for you xxxx
geordiex
Member

Re: itchy rash

only had 2 injections and my back arms and a bit elsewhere showed onc just said to watch it been to gp she gave me steroid cream for itchy and chemo nurse said to try anthistamine xx

2catlady
Member

Re: itchy rash

I only get a bruise but not every time. No rash at moment. Xxx
geordiex
Member

itchy rash

any one had an itchy rash as a side effect of Denusomab xx